# SDR SWAA2019071734833

- Difficulty date: June 21, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A7810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF STRINGER CLIP CORRODED AT BS. 787, STR. 27L.  R&R STRINGER CLIP PER SRM AND DWG.
